# SDR DXTA2022092771200

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 120
- Aircraft serial: 680A0111
- Aircraft time: 5,158 hours, 3,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008723
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS OFF AMBER CAS: ON PREFLIGHT SEAT 3 FLOOR AND OVERHEAD EMERGENCY LIGHTS INOP WITH ON AND ARMED POSITION AS WELL AS RIGHT WING ICE LIGHT. LIGHTS ALL WORKED UNDER SHIPS BATTERY POWER. // SIGNOFF// REMOVED INOP SLIGHTING BATTERY PACK AND INSTALLED REPAIRED BATTERY', PACK. PERFORMED OPS CHECK. OPS CHECK GOOD. NO EMER LIGHTS OFF AMBER CAS WHEN E-LIGHT SWITCH IS PLACED ON AND IN ARM POSITION, ALL DONE IAW CE-680A AMM 33-50-00 & 33-50-06, CE-680 IMM 25-20-21. NO DEFECTS NOTED. PN OFF/ON: CBS28-1, SN OFF: 008723, SN ON: 1621M
